Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2005 | Volume: 5 | Issue: 3 | Page No.: 492-495
DOI: 10.3923/jas.2005.492.495
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Fourier Transform Solution of the Semi-linear Parabolic Equation

E.O. Oghre and B.I. Olajuwon

Abstract:
The semi-linear heat equation models many physical processes, which include time-dependent, irreversible processes such as that of conduction, chemical reactions and biological flow problems. We have considered the one dimensional semi-linear heat equation and a piecewise continuous integrable function f(x, t). Using a Fourier cosine transform and a backward inverse operation we determined the solution to the problem.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Applications of Homotopy Perturbation Method to Partial Differential Equations
How to cite this article:

E.O. Oghre and B.I. Olajuwon, 2005. Fourier Transform Solution of the Semi-linear Parabolic Equation. Journal of Applied Sciences, 5: 492-495.

DOI: 10.3923/jas.2005.492.495

URL: https://scialert.net/abstract/?doi=jas.2005.492.495

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom